# SDR COMA9810081

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120
- Aircraft serial: 120252
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30081001
- Condition: Failed
- Location: Lt Engine
- Part time: 9,949 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNUSUAL AND STRONG VIBRATION BETWEEN 12,500 AND 13,000 FEET.  INSPECTED AIRCRAFT FOR CAUSE OF VIBRATION AND FOUND NO DEFECTS.  REPLACED LT ENGINE AUX GENERATOR FOR TROUBLE SHOOTING.
